Jump to content

Withdrawal dialogues & encouragement


Recommended Posts

  • Moderator
manymoretodays

Yes.  It can and will get better!  Don't ever lose hope!

Started with psycho meds/psychiatric care circa 1988.  In retrospect, and on contemplation, situational overwhelm.

Rounding up to 30 years of medications(30 medication trials, poly-pharmacy maximum was 3 at one time).

5/28/2015-off Adderal salts 2.5mg. (I had been on that since hospital 10/2014)

12/2015---just holding, holding, holding, with trileptal/oxcarb at 75 mg. 1/2 tab at hs.  My last psycho med ever!  Tapered @ 10% every 4 weeks, sometimes 2 weeks to

2016 Dec 16 medication free!!

Longer signature post here, with current supplements.

Herb and alcohol free since 5/15/2016. 

None of my posts are intended as medical advice.  Please discuss any decisions about your medical care with a knowledgeable medical provider. manymoretodays

 

Link to post
Share on other sites
  • 3 months later...

Thanks for the video of yourself, Leo. It is encouraging and hopeful. I like the concept of seeking incremental improvements and journaling them. The videos - cartoons - are awesome. 

 

Hope you are doing OK. :)

 

Edited by ChessieCat
removed repeated duplication
Link to post
Share on other sites
  • Moderator Emeritus
8 minutes ago, Guilietta said:

Thanks for the video of yourself, Leo.

 

They aren't videos of Leo.  They are videos which Leo found online and shared with us here.

NEW!!!     INTERVIEW with Altostrata, SA's founder    NEW!!! 

 

Plodding along inch by inch:  12" = 1',  3' =  36 " or 1 yard,  1760 yards  = 63,360" or 1 mile

Current from 27 Mar 2021:  Pristiq 0.295 mg

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering Oct 2015 

My tapering program   My Intro (goes to my tapering graph)  My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.

Link to post
Share on other sites

Welcome 

May 2016 - Aug 2016 - Prozac 20mg

 

March 2017 - June 2017 - Sertraline 100mg. Horrific withdrawal 5 m onths.

 

July 2017 - Aug 2017 - Mirtazapine 15mg. Horrific.

 

August 2017 - December 2017 Fluoxetine 10mg for 2 weeks ghen Escitalopram 20mg for 12 weeks. Never felt normal since this. Or baseline.

 

March 2018 - June 2018 - Escitalopram 5mg for 12 weeks. Stopped and here i am full of symptoms i never had.

 

Link to post
Share on other sites
  • 1 month later...
On 6/3/2019 at 12:28 PM, Altostrata said:

Any words of encouragement for those experiencing withdrawal syndrome?

This gives hope to those that are in extreme hell: from https://beyondmeds.com/2010/01/10/recap-6-drugs-6-years-2/

 

 

To make you feel better, I’ll give you an idea of how bad things were. (Don’t read unless you want some gory details.) For three years I suffered from an irregular heartbeat, a resting pulse anywhere from 120 to 200 beats per minute, a paralyzed bladder (off and on, and I had to catheterize myself to pee), kidneys that didn’t work, glucose intolerance (it’s gone now), and at one point, complete loss of language skills. My eyes were swollen nearly shut, too.

I vomited blood, my hair fell out in clumps, I had seizures, I couldn’t walk in a straight line, my skin peeled like a fruit roll up, etc.

I’m telling you this to illustrate that if I can recover, anyone can. Anyone.

and:

I’m about 85% recovered now, and some days, even more. I’m doing great, and am eagerly looking forward to moving away, getting married, having babies, and doing everything I thought I’d never live to do.

I can go on long walks, shopping…you name it. Out of the over 60+ symptoms I had, only 7 or so remain, and as I’m approaching the 18 month free mark, I know that one of these days, the remaining symptoms will disappear. I’m filled with such happiness and joy, and an appreciation for life I never had before.

Nov/30/17 started Q-MIND (quetiapine) IR tablets 100mg 0-0-1. Dec/1/17 started pristiq (desvenlafaxine) 50mg tablets 1-0-0. Jan/4/18 started tapering pristiq by alternating dosages

Jan/5 & 6/18 changed to quetiapine XR 300mg. Jan/7&8/18 changed to quetiapine XR 150mg. Jan/9/18 went back to IR quetiapine 100mg 0-0-1.

Jan/14/18 started with 1.5mg melatonin 0-0-1

Jan/20/18 went back to one daily pristiq 50mg 1-0-0.   Tramadol: 2 year taper: from Mar/12/18 to Feb/11/20 I'm 100% sure I could have tapered it much faster, like in 5 or 6 months.

Pristiq taper: Jun/15/20 Converted from pristiq 50mg to efexor xr 75mg for 57 days.  Aug/11/20 weaned to efexor 37.5mg for 2 months with 26 days. Nov 6 '20  0mg of efexor xr.

Total time in tapering pristiq 50mg by converting to efexor xr 75mg: 4 months with 22 days: Jun/15/20 to Nov/6/20.

35 days  in efexor 0mg (Nov/6/20 to Dic/11/20) to start tapering quetiapine

Dic/11/20 weaned quetiapine from 100mg to 75mg, so 75mg from Dic/11/20 to Jan/4/21  25 days

Jan/5/21 weaned from 75mg to 50mg.   Jan/6/21 Cold turkeyed from 50mg to 0mg (Failed attempt of tapering quetiapine in 26 days)

Between Jan/6/21 to Mar/24/21 tried 3 different herbs and stopped taking melatonin 1.5mg (I've been taking melatonin since Jan/14/18) and felt hellish, went back to taking melatonin. 3 weeks before Mar/24/21 felt some days hellish AE's and Mar/24/21 felt hellish and intolerable anxiety so Mar/25/21 went back to 50mg of quetiapine. 

 

 

Link to post
Share on other sites
  • Administrator

While his Web site thelovelygrind.com is a commercial venture offering Christian-inflected counseling, Michael Priebe has created many inspirational videos regarding recovery from psychiatric drug withdrawal, available on YouTube.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post
Share on other sites

I get Baylissa's daily words of encouragement. Really like this one:

You are stronger than you know. The fact that you are still holding on means that there is something deep within you - let's call it your human will and determination - that will see you through to recovery. If you are doubting your ability to cope, just remember how much you have already had to deal with. You may think you have no more strength to keep you going, but know that the strength always comes. No matter how intense things are or how weary or drained you may be feeling, trust that you will find ways to manage, to overcome, and to nurture yourself while you are healing.
 
Because of this innate courage and strength, you persevere. So many people tend to give up and go back on the drug or try new ones. It takes immeasurable strength and perseverance to get through withdrawal. You are doing it. You are heroic. No matter how scared you are, how uncertain, how vulnerable you feel, you always keep going.
 
This is what you must continue to do. Don't lose hope. Don't give up. No matter how long you have been holding on, the day will come when your healing will finally be completed. You must continue until this time arrives. Yes, one day, just when the timing is right for you, the symptoms will all abate, never to return. You will know that you are healed and you will be able to exhale and to put this experience behind you.
 
Remember, you are stronger than you realize. Keep going. You will make it.

3/21/19 started Bupropion XL 150 mg

3/21/19 started Risperidone 2mg

7/7/19 start Abilify half dose 5 mg. discontinue Risperidone

7/9/19 full dose Abilify 10 mg

7/29/19 discontinued Abilify due to panicky side effects

8/2/19 Began Latuda 20 mg

8/5/19 discontinued Latuda due to similar side effects 

8/10/19 discontinued Bupropion after realizing it was causing the insomnia

From 8/10/19 no drugs whatsoever

Currently taking vitamin D, E, a probiotic and fish oil. 

Link to post
Share on other sites
  • 2 months later...
On 3/30/2015 at 10:57 PM, Lilu said:

Withdrawal Dialogues - Impact of Withdrawal

 

https://www.youtube.com/watch?v=fODeaH-bFU4

 

Withdrawal Dialogues - Benzos & Antidepressants

 

No longer available

 

Withdrawal Dialogues - Acceptance

 

https://www.youtube.com/watch?v=rxY4MrQoTjE

 

Withdrawal Dialogues - Family & Carers

 

https://www.youtube.com/watch?v=m0Pzbl1jZGQ

 

Withdrawal Dialogues - Doctor's Visit Pt. 1 - typical

 

https://www.youtube.com/watch?v=iwZuvo_au1M

 

Withdrawal Dialogues - Doctor's Visit Pt. 2 - a keeper

 

https://www.youtube.com/watch?v=AF2vmb8XbHw

 

I am new to the site and just came across these videos that you kindly shared. Thank you so much @Lilu. What a great respite from this difficult journey. I will keep watching them for reassurance! Cheers.

Summer 2016 - summer 2018: put on Lexapro, going from 5 mg up to 20 mg over the span of the 2 years (had visited shrink for help with obsessive thinking, was not diagnosed with anything in particular, just prescribed Lexapro 15 mins into first session)

Summer 2018: tapered down by 2.5 mg every few weeks

Protracted withdrawal ever since. 0-14 months began with a massive panic attack that landed me in ER, followed by prolonged anxiety, mental fog and a skin rash on my back. Was regularly consuming alcohol as did not know I was in WD. From then onwards, hit with worse myriad symptoms. Currently at 22 months and have electromagnetic sensitivity, brain zaps, brain fog, memory problems (especially name recall), twitch in right eyebrow, daily waking up at 3 or 4 a.m. with fast heartbeats and "sticky" negative memories, suicidal thoughts, rage episodes, temperature dysregulation, physical numbness & weakness, libido loss.   

 

Link to post
Share on other sites
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy